PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Differentiation of the qayin Family of Roots in Biblical Hebrew
Author(s): AMZALLAG, Nissim , YONA, Shamir
Journal: Semitica
Volume: 59    Date: 2017   
Pages: 297-332
DOI: 10.2143/SE.59.0.3239914



personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:
password:


For more information about the personal logins, click here



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

34.237.76.91.